標題: A FUZZY CLUSTERING-ALGORITHM FOR GRAPH BISECTION
作者: YAN, JT
HSIAO, PY
交大名義發表
資訊工程學系
National Chiao Tung University
Department of Computer Science
關鍵字: ALGORITHMS;GRAPH BISECTION;FUZZY MEMBERSHIP;FUZZY CLUSTERING
公開日期: 9-十二月-1994
摘要: A fuzzy clustering algorithm based on global connection information is proposed to solve the graph bisection problem.
URI: http://dx.doi.org/10.1016/0020-0190(94)00148-0
http://hdl.handle.net/11536/2181
ISSN: 0020-0190
DOI: 10.1016/0020-0190(94)00148-0
期刊: INFORMATION PROCESSING LETTERS
Volume: 52
Issue: 5
起始頁: 259
結束頁: 263
顯示於類別:期刊論文


文件中的檔案:

  1. A1994PU08400007.pdf